MAUDE Adverse Event Report: HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR; HUMIDIFIER NEBULIZER KIT

HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR; HUMIDIFIER NEBULIZER KIT
Model Number IPN049113
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A visual inspection of the product involved was performed on two pictures provided by the customer.Customer photos show an 040 humidifier adaptor with a clear snap cap and white adaptor body.One image shows a 340 ml water reservoir in the customer photo along with the humidifier adaptor packaging indicating adaptor lot 09e20, product code 000-40, is involved in the complaint.The adaptor was pictured from above in both photos and not in profile or from below.Because of the angle of the photos provided, it cannot be determined that the adaptor is faulty or would not screw or fit on to the flow meter.Sample needed to confirm complaint issue.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "aquapak humidifier adaptor is faulty and would not screw or fit on to the flow meter.Clinical consequences: none - prior to use on patient during inspection/functional testing".

Brand Name
HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11613181
Report Number1417411-2021-00004
Device Sequence Number19600804
Product Code OGG
UDI-Device Identifier14026704627568
UDI-Public14026704627568
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2024
Device Model NumberIPN049113
Device Catalogue Number003-40
Device Lot Number20B217
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1